Jun 24, 2013
Dear Mr Henry I am posiive for 13 years I am 68 at the moment I leaving in Asia my medication is Lamividivir + plus Sustiva Night time I am very Thin special mi body my face is like 80 years old man I am felling depress but very energetic can you suggest any thin or is time to change medication my Doct said no only if my CD4 will go down is correct? can you give any suggestion please
| Response from Dr. Henry
The AZT in lamividivir has been associated with fat loss (lipodystrophy). If available a switch to abacavir or tenofovir might slow down or sometimes reverse partially the fat loss. A good clinical evaluation is also suggested looking for any other contributing factors. Other that switching off offending drugs no easy treatment to reverse fat loss has been shown to be beneficial and safe. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can I Drink Alcohol With When Starting HIV Meds?
- Can Lymph Node Discomfort Come And Go?
- Does Multivitamin Supplement Have Any Adverse Effects With Atripla?
- Does Valtrex Interfere With Hiv Tests?
- Hiv Antibody Negative After 11 Months White Tongue
- Hiv Transmission In Lesbians Grinding/frottage Or Oral Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.